RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskretn. Anal. Issled. Oper.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskretn. Anal. Issled. Oper., Ser. 2, 1999, Volume 6, Number 2, Pages 12–22 (Mi da338)  

Approximate solution of a linear programming problem by the method of potential functions

M. R. Davidson

M. V. Lomonosov Moscow State University, Faculty of Computational Mathematics and Cybernetics

Full text: PDF file (814 kB)

Bibliographic databases:
UDC: 519.852
Received: 12.03.1997
Revised: 24.02.1999

Citation: M. R. Davidson, “Approximate solution of a linear programming problem by the method of potential functions”, Diskretn. Anal. Issled. Oper., Ser. 2, 6:2 (1999), 12–22

Citation in format AMSBIB
\Bibitem{Dav99}
\by M.~R.~Davidson
\paper Approximate solution of a~linear programming problem by the method of potential functions
\jour Diskretn. Anal. Issled. Oper., Ser.~2
\yr 1999
\vol 6
\issue 2
\pages 12--22
\mathnet{http://mi.mathnet.ru/da338}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1762441}
\zmath{https://zbmath.org/?q=an:1030.90053}


Linking options:
  • http://mi.mathnet.ru/eng/da338
  • http://mi.mathnet.ru/eng/da/v6/s2/i2/p12

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дискретный анализ и исследование операций
    Number of views:
    This page:342
    Full text:126

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020